# SDR USAA2012032100006

- Difficulty date: March 21, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N425US
- Make and model: Boeing 737401
- Aircraft serial: 23992
- Aircraft time: 61,675 hours, 41,204 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 036000570010
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED SEAT ROWS 6 THRU 9 EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED PICO FUSE IN EMERGENCY LIGHT POWER SUPPLY.  OPS CHECKS OK.
